default-icon
I pill effects
One had taken I pill on 27 January who had sex on 25 January(within 58 hours) And done bleeding on 3rd February for 3 days and about bleed for 3 full pads. On which date she may get her next period? Will I pill effect period date and if then what are the effects? Please tell doctors. And please tell chances of pregnancy.
130 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No chance of pregnancy,Pills have side effects so they produce hormonal imbalance,it depends on  person to person  it will affect period date
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +189
Consult with a doctor
Online now
It was withdrawal bleeding because of emergency contraceptive pill. The chances of pregnancy are almost nil after withdrawal bleeding.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.